Reply
Nexplanon and eczema Addi&Aria'smama 2 kids; 1 angel baby; Florissant, Missouri 8142 posts
Mar 20th

So I have been having the worst eczema break out of my life since Augustish of last year. It just keeps spreading. I have had eczema since dd1 was a year old but only inside my ear. Now it is spreading all over my body. It itches so bad constantly and nothing I do makes it better. It just moves to another area. The only thing I can think of the cause is my birth control. When dd1 was born was the first time I was ever on it consistently. Now it is terrible. I really want to call my gyn to have it taken out but if it isn't the cause then that was a waste because I don't want another baby right now. I just don't know what to do. Pretty much my whole torso, left b**b and pelvic region are covered in this rash.
ointments and lotions aren't working.
41c003ee87e411ea2caad1a152b2e231.JPG

✩ ℒioȵεsȿ 97889 posts
Mar 20th

It's a side effect of nexplanon so if it started getting bad right after you got it inserted it would be pretty safe to assume it's what is causing it. Before getting it taken out I would talk to your doctor about treatment options.

Addi&Aria'smama 2 kids; 1 angel baby; Florissant, Missouri 8142 posts
Mar 20th

Quoting ✩ ℒioȵεsȿ:
It's a side effect of nexplanon so if it started getting bad right after you got it inserted it would be pretty safe to assume it's what is causing it. Before getting it taken out I would talk to your doctor about treatment options.


I was told there were no side effects when it was inserted besides irregular periods and some weight gain. I see my pcp tomorrow for a physical and I will ask him what to do. I don't want to do anything that will cause me to gain more weight. I attributed it to the stress of nursing school but now no matter how well I eat and exercise the weight isn't coming off and the rash is getting worse. I have now gained 25 pounds in 9 months. I don't even gain that much pregnant. 

Now that it is getting warmer the itching is getting so much worse and it looks so gross. It's embarrassing. 

✩ ℒioȵεsȿ 97889 posts
Mar 20th

Quoting Addi&Aria'smama:

I was told there were no side effects when it was inserted besides irregular periods and some weight gain. I see my pcp tomorrow for a physical and I will ask him what to do. I don't want to do anything that will cause me to gain more weight. I attributed it to the stress of nursing school but now no matter how well I eat and exercise the weight isn't coming off and the rash is getting worse. I have now gained 25 pounds in 9 months. I don't even gain that much pregnant. 

Now that it is getting warmer the itching is getting so much worse and it looks so gross. It's embarrassing. 


Wtf. That's a bunch of BS. I had to get mine taken out because it made my depression absolutely insane. It also made me gain weight and no matter what I did I couldn't lose weight at all. Definitely talk to your pcp tomorrow and hopefully they'll be able to give you some insight on what you should do. 

Addi&Aria'smama 2 kids; 1 angel baby; Florissant, Missouri 8142 posts
Mar 21st

Quoting ✩ ℒioȵεsȿ:

Wtf. That's a bunch of BS. I had to get mine taken out because it made my depression absolutely insane. It also made me gain weight and no matter what I did I couldn't lose weight at all. Definitely talk to your pcp tomorrow and hopefully they'll be able to give you some insight on what you should do. 


Thanks hopefully he can help me. I am pretty annoyed no one has ever mentioned the eczema aspect of bc. It took me googling it to find out.